# SDR DALA2021012500469

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 67,624 hours, 31,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2L DOOR DOES NOT SHOW ENGAGED.  CORRECTIVE ACTION: CLEARED DIRT AND DEBRIS FROM GIRT BAR DOOR AREA.  OPERATIONS CHECKED GOOD.
